# SDR REXA201901230845

- Difficulty date: May 13, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK, LOWER SUPPORT IS CRACKED AND BENT.  REMOVED AND REPLACED LOWER SUPPORT IAW SRM 51-42-06 ON FWD CARGO DOOR TRACK.
